# SDR 391MT01

- Difficulty date: December 2, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N391MT
- Make and model: Beech 300BEECH
- Aircraft serial: FA111
- Aircraft time: 4,519 hours, 4,268 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Part number: 444EN496
- Condition: Failed
- Location: Landing Gear
- Part time: 4,519 hours, 4,268 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR DID NOT RETRACT AND THE AIRCRAFT WOULD NOT PRESSURIZE.  SAFELY CONTINUED THE FLIGHT, REPOSITIONED THE AIRCRAFT TO TAMPA, WHERE RAYTHEON SERVICE CENTER IS LOCATED.  THE SQUAT SWITCHES WERE DETERMINED TO BE UNSERVICEABLE AND WERE BOTH REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
